# SDR CA110127004

- Difficulty date: January 25, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 777333ER
- Aircraft time: 2,496 hours
- System (JASC): 2450 · AC Power Distribution System
- Part: Receptacle
- Condition: Burned
- Location: Ground Power
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT ARRIVED ON GATE WHILE CONNECTING THE GPU TO THE AIRCRAFT THERE WAS AN ELECTRICAL ARCH CAUSING DAMAGE TO THE GPU PANEL OF THE AIRCRAFT. MTCE WAS PRESENT AT THE AIRCRAFT AT THE TIME OF THE INCIDENT. MDC/GTAA WAS ADVISED. MTC HAS PUT THE AIRCRAFT OUT OF SERVICE AT THIS HOWEVER ARE LOOKING AT A POSSIBLE MEL AFTER ASSESSING THE EXTENT OF THE DAMAGE.   UPON RAMP PLUGGING IN PRIMARY EXTERNAL POWER, PLUG ARCED AND CAUGHT FIRE. NOTE: EXT PWR WAS NOT SELECTED IN COCKPIT.  AREA INSPECTED, MINOR BURN FOUND ON INSULATOR. DEF FOR INSULATOR REPLACEMENT.
